MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ICON SERIES CPAP; BZD

FISHER & PAYKEL HEALTHCARE LTD ICON SERIES CPAP; BZD
Model Number ICONAAJ
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint icon auto cpap humidifier is currently en-route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor in (b)(6) reported that an icon auto cpap humidifier power cord was frayed.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint icon auto cpap humidifier was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the power cord was frayed.Conclusion: without the complaint device, we are unable to confirm the reported event.During initial assembly of the icon auto cpap, all power cords are visually inspected for damage.Once the assembly process is completed, all icon auto cpap devices are visually inspected again before release for distribution.This suggests the damage occured after it had been distributed.The icon auto cpap is designed to the electrical safety standards, ul60601-1 and as/nzs 3200.1.The materials used in the thermoplastic components of the mains connector and the cases are flame retardant according to ul 60601-1 and as/nzs 3200.1.Our user instructions that accompany the icon auto cpap humidifier state the following: "only operate if the device, power cord and plug are dry and in good working order." "do not operate the device, water chamber or breathing tube if it is dropped, damaged or not working as intended.".
 
Event or Problem Description
A distributor in canada reported that an icon auto cpap humidifier power cord was frayed.There was no reported patient involvement.

Brand Name
ICON SERIES CPAP
Common Device Name
BZD
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key11860969
Report Number9611451-2021-00596
Device Sequence Number4420729
Product Code BZD
UDI-Device Identifier09420012425034
UDI-Public(01)09420012425034(10)2100355637(11)171110
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K094040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberICONAAJ
Device Catalogue NumberICONAAJ
Device Lot Number2100355637
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1